# SDR SABA980049

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E996
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

GNV - FLT 5069 - RIGHT ENGINE OIL PRESSURE BELOW 55 PSI FEATHERED PROP AND OIL PRESSURE HELD AT 40 PSI 10 MIN LATER IT FELL TO 30 PSI INFLIGHT SHUTDOWN OF RIGHT ENGINE.  INFLIGHT EMERGENCY DECLARED.  AIRCRAFT LANDED NO INCIDENTS.  FOUND ENGINE OIL COOLER LEAKING.  REPLACED OIL COOLER IAW DHC-8 MM ATA 72-10.  OPERATIONAL LEAK CHECKED OK.  (M)
